Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 58, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2016, 11:12 PM EST for 4 counties in Florida. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2016, 11:12 PM EST (04:12 UTC)
- Expired
- Mar 4, 2016, 12:15 AM EST
- In force
- 63 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, FL, Gulf County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 65 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 11:35 PM EST | TSTM WND DMG | Sse Panacea-Wakulla Air, FL | PUBLIC REPORT RELAYED THROUGH WCTV OF ROOF AND TREE DAMAGE ALONG SURF ROAD ABOUT ONE-HALF MILE WEST OF ANGELOS RESTAURANT. PICTURE SUBMITTED SHOWING PART OF A ROOF BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
558
WUUS52 KTAE 040412
SVRTAE
FLC037-045-077-129-040515-
/O.NEW.KTAE.SV.W.0058.160304T0412Z-160304T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1112 PM EST THU MAR 3 2016
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAKULLA COUNTY IN THE BIG BEND OF FLORIDA...
SOUTHERN LIBERTY COUNTY IN THE BIG BEND OF FLORIDA...
FRANKLIN COUNTY IN THE BIG BEND OF FLORIDA...
GULF COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 1215 AM EST/1115 PM CST/
* AT 1112 PM EST/1012 PM CST/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 19 MILES WEST OF CRAWFORDVILLE TO
MEXICO BEACH...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CARRABELLE...ST. MARKS...CRAWFORDVILLE...EASTPOINT...APALACHICOLA...
MEXICO BEACH...FRANKLIN...SOPCHOPPY...JEWEL FIRE TOWER...HYDE PARK...
PANACEA...APALACHICOLA AIRPORT...PANACEA-WAKULLA AIRPORT...BUCK
SIDING...CURTIS MILL...PORT LEON...BAY CITY...TULLY...SAINT TERESA AND
EAST CAMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2993 8539 2998 8539 3025 8467 3016 8408
3009 8408 3011 8427 3003 8439 2997 8434
2997 8445 2990 8434 2993 8445 2991 8453
2973 8489 2973 8490 2980 8485 2981 8485
2975 8499 2972 8498 2972 8510
TIME...MOT...LOC 0412Z 289DEG 47KT 3020 8468 2994 8539
HAIL...<.75IN
WIND...60MPH
$$
42-DVD3 follow-up statements
149
WWUS52 KTAE 040439
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1139 PM EST THU MAR 3 2016
FLC037-045-077-129-040515-
/O.CON.KTAE.SV.W.0058.000000T0000Z-160304T0515Z/
WAKULLA FL-LIBERTY FL-FRANKLIN FL-GULF FL-
1139 PM EST THU MAR 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM
EST/1115 PM CST/ FOR WAKULLA...SOUTHEASTERN LIBERTY...FRANKLIN AND
SOUTHEASTERN GULF COUNTIES...
AT 1139 PM EST/1039 PM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR ST. MARKS TO NEAR PORT ST. JOE...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARRABELLE...ST. MARKS...EASTPOINT...CRAWFORDVILLE...APALACHICOLA...
FRANKLIN...SOPCHOPPY...HYDE PARK...PANACEA...APALACHICOLA AIRPORT...
PANACEA-WAKULLA AIRPORT...BUCK SIDING...CURTIS MILL...PORT LEON...BAY
CITY...TULLY...SAINT TERESA...HOWARD CREEK...PLUM ORCHARD AND HIGH BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2989 8533 3018 8440 3016 8408 3009 8408
3011 8427 3003 8439 2997 8434 2997 8445
2990 8434 2993 8445 2991 8453 2973 8489
2973 8490 2980 8485 2981 8485 2975 8499
2972 8498 2972 8510
TIME...MOT...LOC 0439Z 291DEG 36KT 3013 8427 2981 8525
HAIL...<.75IN
WIND...60MPH
$$
42-DVD467
WWUS52 KTAE 040451
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1151 PM EST THU MAR 3 2016
FLC077-129-040501-
/O.CAN.KTAE.SV.W.0058.000000T0000Z-160304T0515Z/
WAKULLA FL-LIBERTY FL-
1151 PM EST THU MAR 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR WAKULLA AND SOUTHEASTERN
LIBERTY COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2989 8533 2998 8503 2997 8502 3001 8493
3001 8455 2999 8452 2998 8452 3000 8446
2997 8445 2998 8445 2990 8434 2993 8445
2991 8453 2973 8490 2981 8485 2980 8489
2981 8489 2975 8499 2972 8498 2972 8510
TIME...MOT...LOC 0451Z 289DEG 47KT 3009 8414 2977 8512
$$
FLC037-045-040515-
/O.CON.KTAE.SV.W.0058.000000T0000Z-160304T0515Z/
FRANKLIN FL-GULF FL-
1151 PM EST THU MAR 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM
EST/1115 PM CST/ FOR FRANKLIN AND SOUTHEASTERN GULF COUNTIES...
AT 1151 PM EST/1051 PM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF ST. MARKS TO 11 MILES EAST
OF PORT ST. JOE...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARRABELLE...EASTPOINT...APALACHICOLA...FRANKLIN...APALACHICOLA AIRPORT...
BUCK SIDING...BAY CITY...YENT PLACE...SAINT TERESA...MORGAN PLACE...FORT
GADSDEN...CREELS...HOWARD CREEK...HAYS PLACE...TILTON...HIGH BLUFF...LANARK
VILLAGE...BEVERLY AND MCINTYRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2989 8533 2998 8503 2997 8502 3001 8493
3001 8455 2999 8452 2998 8452 3000 8446
2997 8445 2998 8445 2990 8434 2993 8445
2991 8453 2973 8490 2981 8485 2980 8489
2981 8489 2975 8499 2972 8498 2972 8510
TIME...MOT...LOC 0451Z 289DEG 47KT 3009 8414 2977 8512
HAIL...<.75IN
WIND...60MPH
$$
42-DVD137
WWUS52 KTAE 040506
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1206 AM EST FRI MAR 4 2016
FLC037-045-040516-
/O.EXP.KTAE.SV.W.0058.000000T0000Z-160304T0515Z/
FRANKLIN FL-GULF FL-
1206 AM EST FRI MAR 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND SOUTHEASTERN GULF
COUNTIES WILL EXPIRE AT 1215 AM EST/1115 PM CST/...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TALLAHASSEE.
LAT...LON 2989 8533 2998 8503 2997 8502 3001 8493
3001 8455 2999 8452 2998 8452 3000 8446
2997 8445 2998 8445 2990 8434 2993 8445
2991 8453 2973 8490 2981 8485 2980 8489
2981 8489 2975 8499 2972 8498 2972 8510
TIME...MOT...LOC 0503Z 289DEG 47KT 3009 8414 2977 8512
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 8:23 PM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 3, 8:23 PM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 PM EST THU MAR 3 2016
...Marginal severe thunderstorm threat through Midnight...
.Near Term [Through Tonight]...
The 6 pm EST regional surface analysis showed a complex frontal
system across the Southeast, with a quasi-stationary front from
the GA coast to a 1009 mb low along the FL-AL state line. The
front extended westward through LA and east TX. There was also a
warm front from the aforementioned low to the northeast Gulf of
Mexico. This front separated mild, relatively dry air to its
north, from maritime tropical air to the south. A loosely-
organized QLCS preceded the low pressure system, and several of
the cells within this band had robust updrafts. The 7 pm EST KTAE
RAOB showed impressive 700-500 mb lapse rates of 7.3 C/km, as well
as strong 0-6 km bulk shear values of 65 KT. Indeed, there have
been a few reports of hail in the taller storms, as well as
radar- indicated mesocyclones. However, SBCAPE and MLCAPE values
in our forecast area remain poor, and most of these storms have
been elevated (i.e. unable to mix strong winds aloft to the
ground). If this trend continues this evening, the main threat
from these storms will be marginally severe hail, though we still
can't rule out an isolated damaging wind gust as well.
&&
.Prev Discussion [621 PM EST]...
.Short Term [Friday Through Saturday Night]...
The mean upper-level long wave trough, a persistent feature over
the eastern CONUS the past several days, will begin to translate
eastward. As the short wave trough moving through our region
tonight quickly lifts northeastward on Friday, the last in a
series of short wave troughs will be digging across the northern
Plains. However, with the long wave features gradually shifting
eastward with time, the trajectory of the short waves will change
such that this next system will remain too far north of our area
for any appreciable increase in clouds. Temperatures will be near
average for this time of year, with highs from the mid 60s to
lower 70s, and lows in the 40s.
.Long Term [Sunday Through Thursday]...
The main feature of interest will be the development of an
anomalously strong upper level ridge over most of the eastern CONUS
next week, especially by mid week. The deep layer ridge will
essentially shield our region from any significant Q-G forcing,
so that we expect fair weather. Strong ridging correlates with
warmer-than-average temperatures, and we expect highs to warm
from the lower to mid 70s early in the week, to mid 70s to lower
80s mid to late week. Lows will be in the 40s Sunday night, then
in the 50s for the remainder of the period.
Next week is Spring Break for several colleges and public schools,
and the beaches of the FL Panhandle are a popular destination. While
the warm air temperatures will be very inviting, strong, persistent
southeast winds will drive the surf to above-normal heights. This
will cause frequent, strong rip currents for much of next week,
especially after Monday.
.Aviation...
[Through 00z Saturday] A line of thunderstorms ahead of a cold
front is expected to progress through the area from west to east
through the first half of the night. Activity is expected to reach
the DHN to ABY area between 01z-03z, the ECP area around 03z-
05z, the TLH area around 04z-06z, and the VLD area around 05z-07z.
Behind the line, some MVFR to IFR ceilings may persist through
sunrise with VFR conditions returning again by late morning or
early afternoon.
.Marine...
Winds will increase to advisory levels tonight near a cold front,
which will translate quickly from northwest to southeast across
the marine area overnight. NW winds and rough seas will quickly
subside Friday afternoon. Winds and seas will be fairly low
through Sunday.
.Fire Weather...
Red flag conditions are not expected for the next several days.
.Hydrology...
Only the Apalachicola River at Blountstown remained at flood stage
as of this afternoon, and it was receding. The QPF for Tonight's
system will be in the 0.50 to 1 inch range, mainly north and west of
Tallahassee. Elsewhere the amounts will average 0.25 to 0.50 inches.
These amounts are not expected to cause significant rises along our
local rivers.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 52 67 43 72 43 / 90 0 0 0 0
Panama City 54 65 48 66 50 / 80 0 0 0 0
Dothan 48 63 42 70 44 / 100 0 0 0 0
Albany 48 64 41 69 42 / 100 0 0 0 0
Valdosta 51 66 43 73 45 / 90 0 0 0 0
Cross City 54 71 44 74 46 / 70 0 0 0 0
Apalachicola 55 66 48 66 50 / 80 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...Small Craft Advisory until 7 AM EST Friday FOR Coastal waters
from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...FOURNIER
SHORT TERM...WOOL
LONG TERM...FOURNIER
AVIATION...FOURNIER
MARINE...DVD
FIRE WEATHER...FOURNIER
HYDROLOGY...DVDIn the hours before
Local storm report, Mar 3, 9:23 PM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
923 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG JACOBS 30.89N 85.41W
03/03/2016 JACKSON FL PUBLIC
PUBLIC REPORT OF TREES DOWN IN JACOBS.
&&
CAMPLocal storm report, Mar 3, 9:28 PM EST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
928 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG WESTVILLE 30.77N 85.85W
03/03/2016 HOLMES FL 911 CALL CENTER
COUPLE OF TREES DOWN IN WESTVILLE.
&&
PERRINISpecial weather statement, Mar 3, 10:41 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 PM EST THU MAR 3 2016
FLZ015>019-026-027-127-GAZ157>159-040430-
LEON FL-INLAND FRANKLIN FL-COASTAL WAKULLA FL-INLAND JEFFERSON FL-
INLAND WAKULLA FL-MADISON FL-LIBERTY FL-GADSDEN FL-GRADY GA-
BROOKS GA-THOMAS GA-
1041 PM EST THU MAR 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WAKULLA...CENTRAL
LIBERTY...SOUTHEASTERN GADSDEN...NORTHERN JEFFERSON...LEON...
SOUTHEASTERN GRADY...SOUTHWESTERN BROOKS AND SOUTHERN THOMAS COUNTIES
UNTIL 1130 PM EST...
AT 1041 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF THOMASVILLE TO 13 MILES NORTHEAST OF STONEMILL CREEK...AND
MOVING SOUTHEAST AT 50 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...WOODVILLE...CRAWFORDVILLE...TALLAHASSEE...MIDWAY...HAVANA...
THOMASVILLE...BOSTON...DOAK CAMPBELL STADIUM...FLORIDA STATE UNIVERSITY...
TALLAHASSEE COMM COLLEGE...FLORIDA A AND M...ORANGE...WAKULLA...
SOPCHOPPY...CASA BLANCO...BETHEL...MONTIVILLA...WAUKEENAH AND STATE
CAPITAL COMPLEX.
LAT...LON 3000 8452 3021 8508 3038 8494 3084 8390
3069 8346
TIME...MOT...LOC 0341Z 296DEG 51KT 3075 8401 3024 8498
42-DVDLocal storm report, Mar 3, 10:56 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM MARINE TSTM WIND TYNDALL AFB 30.07N 85.58W
03/03/2016 M44 MPH BAY FL OTHER FEDERAL
MEASURED AT KPAM
&&
DVDLocal storm report, Mar 3, 10:59 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 2 NNE FALLSCHASE 30.49N 84.19W
03/03/2016 LEON FL EMERGENCY MNGR
TREE DOWN ON MICCOSUKEE ROAD AT EDENFIELD ROAD
&&
DVDLocal storm report, Mar 3, 11:07 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM TSTM WND DMG 3 W BAUM 30.49N 84.14W
03/03/2016 LEON FL EMERGENCY MNGR
TREE DOWN ON POWER LINE CAUSING FIRE AT THORTON ROAD AND
MAHAN DR
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 8:13 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 62 min |
| Mar 3, 9:00 PM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 60 min |
| Mar 3, 9:32 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 58 min |
| Mar 3, 10:08 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Leon, Liberty | 40 min |
| Mar 3, 10:32 PM EST | Special Marine Warning | TAE | 43 min | |
| Mar 3, 10:41 PM EST | Special Weather Statement | TAE | Jefferson, Leon, Liberty | 49 min |
| Mar 3, 11:02 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 58 min |
| Mar 3, 11:20 PM EST | Special Marine Warning | TAE | 115 min | |
| Mar 3, 11:43 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Lafayette, Madison, Taylor | 62 min |
| Mar 4, 12:16 AM EST | Special Marine Warning | TAE | 59 min | |
| Mar 4, 9:35 AM EST | Rip Current Statement | TAE | Gulf | 9 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.